# SDR CALA0400561

- Difficulty date: July 2, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 52,914 hours, 30,764 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 9936822506
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 INCH CRACK IN RIGHT WING PANEL AT WING STA XFS 70-196.  THE PANEL WAS REMOVED AND REPLACED IAW SRM 51-30-2.
